# SDR USAASB98302

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24551
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3114981
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE FORWARD ENTRY EGRESS EMERGENCY LIGHT AND THE RIGHT AFT FUSELAGE EGRESS EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE REFLECTOR ASSEMBLIES AT BOTH LOCATIONS.  OPERATIONAL CHECK GOOD.  (M)
